Divisor class number one problem for abelian extensions over rational function fields

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 197
  • Download : 0
In this paper we determine all the abelian extensions of rational function fields which have divisor class number one. We also determine all the imaginary abelian extensions with relative divisor class number one. (c) 2006 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2007
Language
English
Article Type
Article
Keywords

CYCLOTOMIC FUNCTION-FIELDS

Citation

JOURNAL OF ALGEBRA, v.310, no.1, pp.1 - 14

ISSN
0021-8693
DOI
10.1016/j.jalgebra.2003.02.006
URI
http://hdl.handle.net/10203/88128
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0